# SDR V0XD201412230277

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703329213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE ON FS 280 BEAM IS CORRODED.  R & R FLOOR PANEL SUPPORT ANGLE IAW SRM 51-42-06.  WO 80263, WC 1059.
